Ask Your Health Question and Get an Answer ASAP
Thank you for coming to JustAnswer with your question, and welcome. I'm sorry it has been such a long time since you posted your question and have not yet received a response. It seems your problems are a puzzlement not only to your doctors, but to the experts here as well.
I have some questions for you:
Are you absolutely sure you are avoiding all gluten? Even "stealth" gluten (as WebMD calls it) found in those mysterious ingredients on food labels? And do you eat oats?
Celiac disease (and I know you probably already know this) can cause damage to the lining of the gastrointestinal tract over time, and that causes malabsorption problems. You don't get the nutrients you need for proper functioning of all body systems. Over time, this could affect cardiovascular, liver, renal, immune system, and brain health as well as digestive.
Otherwise, you blood pressure may be affected by heart disease and/or intolerance of medications, as well as fluid shifts. Thats primarily why I asked about the gluten, because you can get fluid retention with celiac disease. Fluid fluctuations up and down can cause the same fluctuations in your blood pressure.
Since you seem to be ok with avoiding gluten, you should discuss your continuing problems with blood pressure and pulse rate with your doctor. Hopefully, you are seeing a Cardiologist. You may need adjustment, or change of your cardiac meds (toprol and rythmol). The right combination of cardiac meds can be a fine balancing act, so it is important to inform your doctor of your symptoms. A log of your blood pressures and pulse rates, along with symptoms, over some time can be helpful to show the doctor during appointments.
With your pulse rate being variable, the warfarin is still a good idea to prevent blood clots from forming. The consequences of these (heart attack, stroke, pulmonary emboli) can be life threatening or at the least, destroy your health and well-being. It is worth the risks to continue this medication (with proper monitoring by your doctor, of course).
I know this is alot of "words". So, I will sum up with this:
Make sure your doctor is fully aware of your symptoms so that changes in your medication regimen can be altered if need be. And if you are not seeing a cardiologist, request a referral.